# SDR TSAA0253246

- Difficulty date: November 7, 2003
- Submitted: December 22, 2003
- Operation: Air carrier
- Aircraft: N820AL
- Make and model: Boeing 737230
- Aircraft serial: 22138
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6532195
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIMMED OUT DAMAGED WEB.  HFEC INSPECTED THE EDGE OF CUTOUT.  ENLARGED TRIM BY .04 AS A INSURANCE CUT.  FABRICATED A .50 INCH THICK REPAIR WEB, TOW .063 INCH THICK DOUBLERS AND A .063 INCH THICK TAPER FILLER FROM 2024-T3 CLAD SHEET.  FABRICATED THREE EACH REPAIR STIFFENERS FROM7075-T6511 EXTRUSION.  FABRICATED A 50:1 TAPER FILLER FROM 2024-T3 CLAD.  FLAT PEENED REPAIR T-STIFFENERS.  ALODINED AND PRIMED REPAIR PARTS AND BARE ALUMINUM.  INSTALLED REPAIR PARTS IAW FIGURE 3, USING FASTENERS IDENTIFIED, WET WITH BMS 5-95 SEALANT MAINTAINING 5D TO 6D SPACING AT NEW LOCATIONS.  VERIFIED 8110-3 RECEIVED.  REPAIR COMPLETED IAW ECO 2917.  AIRCRAFT RETURNED TO SERVICE.  (M)
